Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Has eczema. Using dermol, oilatum cream. What can control bad heat rash?

Hi, my son has eczema and i am currently using Dermol 500 and 600, Oilatum Cream, Eumovate Ointment, Protopic and anti histamines to try and control it but he now has bad heat rash aswell. If i don t put him in a sleepsuit he scratches the whole of his body til he bleeds and have been advised not to use anything greasy while he has the heat rash because it clogs the pores and have been told to just put him in looe tshirt and shorts to help the heatrash go away but if i do this he rakes his skin til he bleeds. I have had an hours sleep per night for the last 2-3 weeks and my toddler not sleeping much either
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi excessive oil application in this condition would have caused heat rash in this condition.atarax 25 mg at night.antibiotic twice daily and application of venusia soft cream which controls both dryness and oilyness of skin .use of vitamin c chewable tablet can cure the condition.after that apply good moisteriser daily to combat dryness
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor